# SDR USAA2008120992205

- Difficulty date: December 3, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CORROSION ON CREASE Z-ANGLE AT BS 958 TO BS 994, LBL 55.  REPAIRED CREASE Z-ANGLE AT BS 958 TO BS 994, LBL 55 IAW B737 SRM 51-07-11.
